• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
LongeCity .                       Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Modafinil + Phenibut + Exertion = Stay hydrated!

modafinil phenibut gym workout

  • Please log in to reply
6 replies to this topic
⌛⇒ LongeCity grant support for self-testing

#1 bern004

  • Registered User
  • 21 posts
  • 9
  • Location:colorado, USA

Posted 18 July 2013 - 05:28 PM


The following experience was frightening and negative, and even the next day I felt a little troubled. I don't want to suggest that this combination of Modafinil and Phenibut was solely responsible for what happened, as it may have simply been due to my lack of hydration. I only want to provide a little food for thought.

As you'll read below, I experienced "ear pressure fluctuations" similar to what happens when on an airplane, except it fluctuated every 3 or 4 seconds, continuously for 15 minutes or so. I still don't understand why this would occur, so if anyone here has a good grasp of ear physiology relating to heavy cardio load, I would love an explanation.

9:00 AM - I took half of a Modafinil tablet (Indian brand, I have taken before with no ill effects, but never in combination with Phenibut).
11:00 AM - Took half of the remaining half tablet, having now taken 3/4 of said tablet.
11:00 AM - Dosed 300mg of Phenibut (a rather small dose)

I planned on taking 200mg more Phenibut 2 hours prior to a training session at my local gym.

3:00 PM - Took said 200mg
5:00 PM - Downed half a cup of coffee, drove to gym feeling fine, began workout session.

Now, normally I do a warm up run before my workout session starts, but this time I didn't arrive early enough, so I dove into the workout. I don't think this would have been a big factor, however, as my warmup runs often involve a similar or even greater level of exertion than my training sessions.

5:30 PM - Began experiencing symptoms of [over-exertion? dehydration?] Felt tingling in extremities. Heart rate not rapid but fast and heavy. Felt dizzy and unable to exert myself. Felt at brink of exhaustion.

5:35 PM - After a short rest, I continue working out. Once again, feel at brink of exhaustion. Nausea is creeping up. I sit down.

5:40 PM - Suddenly, middle ear pressure begins to fluctuate wildly. Whenever I speak or breathe, my eardrums pressurize and depressurize. There is no homeostatis. I develop a moderate headache. 5 or 6 on a scale of 10. I began to feel very concerned and worried. My trainer suggests we stop. Our session ends and I sit on a bench, trying to retain my composure.

5:43 PM - I am on the verge of calling 911. The pressure changes in my ears continue, and it is very disorienting. I am afraid I am having a stroke. I start to worry about the effects of Modafinil and caffeine. Are they vasoconstrictive in combo? I wonder to myself.

5:47 PM - I drive home. Ear pressure still unstable. Everything looks very bright. I am not going to panic; however, I pull over, open my car door and sit, leaning out, pulling up a browser on my smartphone. I type in "symptoms of stroke" in the search bar. After calming down slightly, I continue home.

5:50 PM - Call girlfriend. She calms me down. She asked how much water I had had in the day. I had had 2 full glasses the entire day prior to workout. I think this may have been the culprit.

The rest of the night I felt drained and worn out. After doing some thinking, I came to the conclusion that what happened was a simple case of OVEREXERTION, made worse by lack of hydration, and use of Modafinil, which has stimulant properties.

I just want to reiterate that I don't really think it was the substances that caused this event, but the combination of substances, heavy exertion, and dehydration.

If you made it this far, thanks for reading.

#2 machete234

  • Registered User
  • 459 posts
  • 42
  • Location:Germany

Posted 21 July 2013 - 12:42 PM

I might have tried this combination but I am not sure and if I did then nothing special happened apart from the phenibut hardly working.

There was more time between the dosage of modafinil and the phenibut because I was trying to find something that reverses the stimulation in the evening. Without success I dose lower now and once in the morning.

sponsored ad

  • Advert
Rent this spot in Nootropics Topics to support Longecity (this will replace the google ad).

#3 CLR

  • Registered User
  • 46 posts
  • 5
  • Location:United States

Posted 21 July 2013 - 06:31 PM

I expected this combo to be very calm--a more potent version of the caffeine + L-theanine pair. But it is very potent, especially since both substances are pharmaceutical drugs (well, Phenibut is in Russia, at least). Very GABAergic and dopaminergic. Low doses of both would probably be necessary, because it sounds like they were synergistic and caused a swimming-like feeling (inner ear pressure is the culprit of these sensations).

Edit: It's also likely that you were over stimulated due to the caffeine and Modafinil.

Edited by CLR, 21 July 2013 - 06:36 PM.


#4 bern004

  • Topic Starter
  • Registered User
  • 21 posts
  • 9
  • Location:colorado, USA

Posted 22 July 2013 - 01:38 PM

Ever since this episode I have had consistent headaches in the upper back central-right area of what feels to be my frontal lope--maybe bordering on my parietal lobe. It's a little disconcerting, to be honest. I also find that I have to concentrate harder to type these posts than I did before.

Is it possible I had a Transient Ischemic Attack? Fuck...

CLR: You're right, they are both pharms. Of course, pharms aren't as a rule more potent than anything else, but it does indicate a higher probability of that. A swimming like feeling is a good way to describe what I felt. And yes, the caffeine+modafinil. That combo needs to be more stressed in playing a part of possibly creating hypertension.

#5 machete234

  • Registered User
  • 459 posts
  • 42
  • Location:Germany

Posted 22 July 2013 - 05:32 PM

I took moafinil yesterday in the morning and then took 1,5g of phenibut in the evening to wind down.

This morning I would have overslept easily if I had no alarm clock because phenibut lets me sleep for 14h or so which is why I take it occasionally.
So I had a hangover from the phenibut and took 100mg modafinil again, and I can say that this is not necessarily pleasant and I felt kind of nauseaus until it sort of stabilized.

The point is nothing happened to me and probably what happened to you bern004 is not characteristic for the combination.

You did also physical activity that can raise your blood pressure and maybe you did not drink enough water, maybe its very hot outside and you had a heat stroke.
Modafinil makes you unaware when you go over your limits, I can run like crazy even though its very hot outside.

When you have stroke temporary or not you often feel paralyzed in one half of your body, speech problems, problems with vision.
You did not have that, maybe you are just freaking out.

Im not a doctor of course and if you think something is wrong go and see one

Maybe it was something like that:

http://en.wikipedia....ck_(circulatory)

Edited by machete234, 22 July 2013 - 05:54 PM.


#6 bern004

  • Topic Starter
  • Registered User
  • 21 posts
  • 9
  • Location:colorado, USA

Posted 24 July 2013 - 04:22 PM

Thanks Machete234. I think the reason it happened to me was because I added heavy exertion to the mix. I think without that extreme exercise everything would have been fine.

It wasn't heat stroke because I was working out in a cooled gym.
It wasn't a stroke because I didn't experience any of those stroke-specific symptoms. I think I was just freaked out.
It wasn't cardiac shock, as from what I read that is caused mostly by hypoxia.

I think it was just over-exertion combined with Modafinil and caffeine.

sponsored ad

  • Advert
Rent this spot in Nootropics Topics to support Longecity (this will replace the google ad).

#7 xsiv1

  • Registered User
  • 463 posts
  • 41
  • Location:Canada

Posted 24 July 2013 - 05:19 PM

I've also taken the exact same combination - dosage wise as well. No discernible effects UNTIL I'm crouching down or doing a squat and then getting back up. I'm almost convinced that what you've experienced was blood-pressure related especially when a) you don't think you were hydrated enough and b) were performing any kind of strenuous exercise. This can be replicated (not that you'd want to) by merely crouching down and getting back up. What you'll notice is that the 'feeling' you get is of a far greater magnitude than what you'd normally get standing up too quickly without the use of phenibut. Combining it will other things that tend to work synergistically will also amplify this effect. It's not a pleasant feeling at all. Phenibut "may" have played a role as well although that is a 'smallish' to 'modest' dose, I wouldn't be surprised.





Also tagged with one or more of these keywords: modafinil, phenibut, gym, workout

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users